# SDR 9627002707

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NUMBER ONE ENGINE EXPERIENCED MULTIPLE COMPRESSOR STALLS.  CREW REDUCED POWER ON THE NUMBER ONE ENGINE, DIVERTED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER ONE ENGINE DUE TO FOD.
